Zytiga Side-effects - anyone experience irregular heartbeat?

1 Posts | Page(s): 1 

Zytiga Side-effects - anyone experience irregular heartbeat?

by chaching on Sat Mar 02, 2019 01:07 PM

Quote | Reply

I have advanced prostate cancer with mets. I have been on Eligard (shot every 6 weeks) and Zytiga for 15 months.  PSA dropped quickly to undetectable while my testosterone was almost 0.  Now I'm experiencing irregular heartbeats and slightly faster heartbeat. I have read this can be a side-effect of Zytiga.  I'm not sure because I use blood pressure med and other meds that may cause irregular heartbeats.  I'd like to know if others are experiencing this side-effect from Zytiga.  If not from Zytiga, from other meds?

1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.